Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Holomorphic flows in $ {\bf C}\sp 3,0$ with resonances

Author: Júlio Cesar Canille Martins
Journal: Trans. Amer. Math. Soc. 329 (1992), 825-837
MSC: Primary 32L30; Secondary 58F18
MathSciNet review: 1073776
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The topological classification, by conjugacy, of the germs of holomorphic diffeomorphisms $ f:\,{{\mathbf{C}}^2},0 \to {{\mathbf{C}}^2},0$ with $ df(0) = \operatorname{diag} ({\lambda _1},{\lambda _2})$, where $ {\lambda _1}$ is a root of unity and $ \vert{\lambda _2}\vert \ne 1$ is given.

This type of diffeomorphism appears as holonomies of singular foliations $ {\mathcal{F}_X}$ induced by holomorphic vector fields $ X:{{\mathbf{C}}^3},0 \to {{\mathbf{C}}^3},0$ normally hyperbolic and resonant. An explicit example of a such vector field without holomorphic invariant center manifold is presented.

We prove that there are no obstructions in the holonomies for $ {\mathcal{F}_X}$ to be topologically equivalent to a product type foliation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32L30, 58F18

Retrieve articles in all journals with MSC: 32L30, 58F18

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society